Open Journal of Optimization

Vol.2 No.1(2013), Paper ID 29488, 5 pages

DOI:10.4236/ojop.2013.21005

 

A Variable Metric Algorithm with Broyden Rank One Modifications for Nonlinear Equality Constraints Optimization

 

Chunyan Hu, Zhibin Zhu

 

School of Electronic Engineering and Automation, Guilin University of Electronic Technology, Guilin, China
School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin, China

 

Copyright © 2013 Chunyan Hu, Zhibin Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Hu and Z. Zhu, "A Variable Metric Algorithm with Broyden Rank One Modifications for Nonlinear Equality Constraints Optimization," Open Journal of Optimization, Vol. 2 No. 1, 2013, pp. 33-37. doi: 10.4236/ojop.2013.21005.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.